# SDR 97ZZZX3472

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2527E
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 878
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 33719912
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF THIS AIRCRAFT, A CONSIDERABLE AMOUNT OF CORROSION OF THE RIGHT WING SPAR WAS FOUND WITH SOME FORM OF DELAMINATION.  THE PRIMARY CORROSION WAS FOUND ON THE RIGHT WING SPAR NEAR THE RIB ONTO WHICH THE LANDING GEAR IS ATTACHED.
